# SDR SIMA20150313006

- Difficulty date: March 13, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 31,840 hours, 27,694 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M3902931229
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WIRE AT FRAME 25 BROKEN.  FOUND BROKEN WIRES AT FRAME 27 & NOT FRAME 25.  REPAIRED WIRES W192-8900-22 & W192-8901-22 FOR EMERGENCY LIGHT WIRES IAW SWPM 91-10-03, 20-21-00,20-00-03 & 20-00-05.  CRIMPER SN 6277, GMT 232 SN 2890B.  FOR OPERATIONS CHECK SEE BOW 181199.
